Non-abelian reidemeister torsion for twist knots

Jérôme Dubois*, Vu Huynh, Yoshikazu Yamaguchi

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

11 Citations (Scopus)

Abstract

This paper gives an explicit formula for the SL2(complexes;)- non-abelian Reidemeister torsion as defined in [6] in the case of twist knots. For hyperbolic twist knots, we also prove that the non-abelian Reidemeister torsion at the holonomy representation can be expressed as a rational function evaluated at the cusp shape of the knot.

Original languageEnglish
Pages (from-to)303-341
Number of pages39
JournalJournal of Knot Theory and its Ramifications
Volume18
Issue number3
DOIs
Publication statusPublished - 2009 Mar
Externally publishedYes

Keywords

  • Adjoint representation
  • Character variety
  • Cusp shape
  • Reidemeister torsion
  • Twist knot

ASJC Scopus subject areas

  • Algebra and Number Theory

Fingerprint

Dive into the research topics of 'Non-abelian reidemeister torsion for twist knots'. Together they form a unique fingerprint.

Cite this